# SDR AALA200803206

- Difficulty date: December 30, 2008
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 54,229 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AR SEAT ROWS 11 INOPERATIVE.  REPAIRED WIRING ON CONNECTOR AT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
